# SDR ASAA2023010141348

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 52,424 hours, 15,525 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO TOP OF CLIMB VERTICAL AND LATERAL FLIGHT DIRECTOR WAS LOST. AUTOPILOT WENT INTO CWS. AFTER ASSUMING MANUAL CONTROL LNAV/VNAV WAS RESELECTED. NO FURTHER ISSUES. GROUNDED - YES. PERFORMED DFCS BITE TEST PER B737-800 FIM 22-11 TASK 801. TEST PASSED. FAULT HISTORY FCC-A 4EA FAULTS RELATED TO L/H FMC. PERFORMED FIM TASK 22-11 TASK 811. FMC TEST OK.
